Duke Mathematical Journal

Orthocompactness and strong Čech completeness in Moore spaces

Peter Fletcher and William F. Lindgren

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 39, Number 4 (1972), 753-766.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077380582

Digital Object Identifier
doi:10.1215/S0012-7094-72-03983-X

Mathematical Reviews number (MathSciNet)
MR0312472

Zentralblatt MATH identifier
0251.54013

Subjects
Primary: 54E15: Uniform structures and generalizations
Secondary: 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.) 54E30: Moore spaces

Citation

Fletcher, Peter; Lindgren, William F. Orthocompactness and strong Čech completeness in Moore spaces. Duke Math. J. 39 (1972), no. 4, 753--766. doi:10.1215/S0012-7094-72-03983-X. https://projecteuclid.org/euclid.dmj/1077380582


Export citation

See also

  • See also: Peter Fletcher, William F. Lindgren. Erratum: “Orthocompactness and strong čech completeness in Moore spaces,” vol. 39 (1972) pp. 753–766. Duke Math. J. Vol. 40, No. 4 (1973), pp. 959–959.